# SDR 99UAL900195

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608UA
- Make and model: Boeing 767222
- Aircraft serial: 21869
- Engine: Pwa JT9D7R4D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Compressor
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

NUMBER 2 ENG COMPRESSOR STALLED IN FLIGHT.  ENG RECOVERED AND CONTINUED OPERATING.  IMMEDIATELY PRECEDING STALL, ENG POWER WAS STEADY HIGH POWER (CRUISE OR CLIMB).  *S/D*  PERFORMED BORESCOPE INSPECTION ON NR 2 ENGINE AND FOUND 6TH, 8TH AND 9TH STG COMPRESSOR BLADES DAMAGED PER MM.  REPLACED NR 2 ENGINE.  REPLACED ENGINE AS PER MM.
